MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM LOCKING SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM LOCKING SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; PLATE, FIXATION, BONE
Model Number 02.214.012
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent an open reduction internal fixation (orif) procedure of the second metacarpal.The two locking screws self-tapping would not lock in to the locking compression plate (lcp) condylar plate.The doctor replaced the screws with new ones.Procedure was successfully completed with a surgical delay of 4 minutes.Patient outcome was good.Concomitant device: lcp condylar plate (part: 02.114.014, lot: unknown, quantity: 1).This report is for a 1.5mm locking screw 12mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Us customer quality (cq) investigation workflow: device interaction/functional.Visual inspection: visual inspection of the returned screw revealed the drive recess was stripped.No damage was noted to any other feature of the device.Functional test: functional testing could not be performed, as the plate was not returned, and the complaint could not be replicated.However, the damage noted in the visual inspection could have contributed to the reported condition.As such, the received condition is being considered as agreeing with the complaint description.Dimensional inspection: dimensional inspection of the relevant features could not be performed due to the received condition of the device.Document/specification review: a relevant drawing was reviewed.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Device history record (dhr) review: review of the device history record could not be performed as the device¿s lot number is unknown.Summary: the complaint condition is considered confirmed, as the received damaged condition of the device noted during investigation could have contributed to the complaint condition.Based on the investigation, there is no indication of any manufacturing issues which would contribute to the complaint condition.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.A root cause could not be determined, as circumstances surrounding the event are unknown.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of report : changed alert date to 10/10/2018 as per additional information device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.H11 corrected data: d10, h3.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM LOCKING SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8010831
Report Number2939274-2018-54648
Device Sequence Number19190817
Product Code HRS
UDI-Device Identifier10886982055293
UDI-Public(01)10886982055293
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K090047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.214.012
Device Catalogue Number02.214.012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/29/2018
12/03/2018
12/05/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/13/2018
12/04/2018
12/06/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION.
Patient Age44 YR
Patient Weight88